Show simple item record

dc.contributor.authorZhou, J.
dc.contributor.authorLiu, Wan-Quan
dc.contributor.authorWang, X.
dc.date.accessioned2017-11-20T08:49:37Z
dc.date.available2017-11-20T08:49:37Z
dc.date.created2017-11-20T08:13:33Z
dc.date.issued2017
dc.identifier.citationZhou, J. and Liu, W. and Wang, X. 2017. Structure analysis on the k-error linear complexity for 2<sup>n</sup>-periodic binary sequences. Journal of Industrial and management optimization. 13 (4): pp. 1743-1757.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/57927
dc.identifier.doi10.3934/jimo.2017016
dc.description.abstract

In this paper, in order to characterize the critical error linear complexity spectrum (CELCS) for 2 n -periodic binary sequences, we first propose a decomposition based on the cube theory. Based on the proposed k-error cube decomposition, and the famous inclusion-exclusion principle, we obtain the complete characterization of the ith descent point (critical point) of the k-error linear complexity for i = 2; 3. In fact, the proposed constructive approach has the potential to be used for constructing 2 n -periodic binary sequences with the given linear complexity and k-error linear complexity (or CELCS), which is a challenging problem to be deserved for further investigation in future.

dc.publisherAmerican Institute of Mathematical Sciences
dc.titleStructure analysis on the k-error linear complexity for 2<sup>n</sup>-periodic binary sequences
dc.typeJournal Article
dcterms.source.volume13
dcterms.source.number4
dcterms.source.startPage1743
dcterms.source.endPage1757
dcterms.source.issn1547-5816
dcterms.source.titleJournal of Industrial and management optimization
curtin.departmentDepartment of Computing
curtin.accessStatusFulltext not available


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record